# SDR HEEA0011948

- Difficulty date: November 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- System (JASC): 7160 · Engine Air Intake System
- Part: Actuator
- Part number: 209062214001
- Condition: Corroded
- Location: Eng Inlet
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACTUATOR CANNON PLUG CORRODED.  WIRE TOO SHORT TO REPLACE CANNON PLUG.
